Journal of Analysis & Number Theory
Volume 3, Issue 2
Date:
Articles: 12
Articles in this Issue
On Asymptotically Ideal φ-Statistical Equivalent Sequences of Fuzzy Real Numbers
Preserving Properties of Subordination and Superordination of Analytic Functions Associated with the Srivastava-Khairnar-More Integral Operator
Some Fixed Point Theorems Satisfying Contractive Conditions of Integral Type in Dislocated Quasi-Metric Space
Fractional S-Transform for Boehmians
Common Fixed Point Results using Weakly Compatible Maps along with (CLRg) Property in G-Metric Spaces
On The Diophantine Equation $(pq - 1)^x + pq^y = z^2$
Some New Semi-Normed Triple Sequence Spaces Defined by a Sequence Of Moduli
Extended Eigenvalues of Direct Sum of Operators
Hurwitz Type Results for Sum of Two Triangular Numbers
The Concept of weak (ψ ,α ,β ) for Some Well Known Fixed Point Theorems
Common Fixed Point Theorem for Weak Compatible Mappings of type (A) in Complex Valued Metric Space
The Expected Number of Maxima of a Random Algebraic Polynomial with Independently Normally Distributed Random Variables
Published by: Engineering Journals


